RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2010, Volume 18, Number 2, Pages 11–21 (Mi timb14)  

The conditions of a local minimum of the functions in several variablesand implicit functions

P. P. Zabreikoa, A. V. Krivko-Kraskob

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Belarusian State University

Abstract: It is considered the relation between the local minimum conditions for a real analytic function in several variables and the problem about the implicit functions defined by system of the analytical equations.

Full text: PDF file (598 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.948:330.105
Received: 13.05.2010

Citation: P. P. Zabreiko, A. V. Krivko-Krasko, “The conditions of a local minimum of the functions in several variablesand implicit functions”, Tr. Inst. Mat., 18:2 (2010), 11–21

Citation in format AMSBIB
\Bibitem{ZabKri10}
\by P.~P.~Zabreiko, A.~V.~Krivko-Krasko
\paper The conditions of a local minimum of the functions in several variablesand implicit functions
\jour Tr. Inst. Mat.
\yr 2010
\vol 18
\issue 2
\pages 11--21
\mathnet{http://mi.mathnet.ru/timb14}
\zmath{https://zbmath.org/?q=an:1216.26007}


Linking options:
  • http://mi.mathnet.ru/eng/timb14
  • http://mi.mathnet.ru/eng/timb/v18/i2/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:249
    Full text:194
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020